# SDR SCNA20160614083

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 51,719 hours, 19,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, CREASEBEAM CORRODED STA 967 TO 990, IN AREA OF DOOR 2 LT.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED CREASEBEAM.  LOCATED DRILLED NEW CREASE BEAM TREAT PRIMED INSTALLED.
